# SDR UPS07M50986

- Difficulty date: September 4, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Corroded
- Location: Bs 1245
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT SIDE CENTER AUX TANK STA 1245.0, X=-103.0 FOUND CORROSION AROUND FASTENER.  RT SIDE CENTER AUX TANK STA 1245.0 X=-103.0 FASTENER AS MARK REMOVED.  RT SIDE CENTER AUX TANK STA 1245 X=-103 CORROSION REMOVED.  REWORKED AREAS PROTECTED.  FPI & HFEC INSP C/OUT ON REWORKED AREA FOUND NO CRACK & NO CORROSION.  REWORKED AREAS UPP SKIN MAT'L REMOVED & REMAINED FOUND EXCEED LIMITS.  FLAP PEENING C/OUT ON REWORKED AREA PER EN1642-0.
